MathSciNet Relay Station
MathSciNet bibliographic data
MR660739 14M17 (05A10 14N10)
Lascoux, Alain; Schützenberger, Marcel-Paul Polynômes de Schubert. (French) [Schubert polynomials] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 13, 447–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement